On duality of the noncommutative extension of the Maxwell–Chern–Simons model

  • We study issues of duality in 3D field theory models over a canonical noncommutative spacetime and obtain the noncommutative extension of the self-dual model induced by the Seiberg–Witten map. We apply the dual projection technique to uncover some properties of the noncommutative Maxwell–Chern–Simons theory up to first-order in the noncommutative parameter. A duality between this theory and a model similar to the ordinary self-dual model is established. The correspondence of the basic fields is obtained and the equivalence of algebras and equations of motion are directly verified. We also comment on previous results in this subject.

Download full text files

Export metadata

Metadaten
Author:Marcelo S. GuimarãesORCiD, Davi C. RodriguesORCiD, Clovis WotzasekORCiD, Jorge NoronhaORCiDGND
URN:urn:nbn:de:hebis:30:3-762133
DOI:https://doi.org/10.1016/j.physletb.2004.11.064
ISSN:0370-2693
Parent Title (English):Physics Letters B
Publisher:Elsevier
Place of publication:Amsterdam
Document Type:Article
Language:English
Date of Publication (online):2004/11/30
Date of first Publication:2004/11/30
Publishing Institution:Universitätsbibliothek Johann Christian Senckenberg
Release Date:2023/10/19
Tag:Dual projection; Duality; Maxwell–Chern–Simons; Noncommutativity; Seiberg–Witten map; Self-dual
Volume:605.2005
Issue:3
Page Number:7
First Page:419
Last Page:425
Institutes:Physik
Wissenschaftliche Zentren und koordinierte Programme / Frankfurt Institute for Advanced Studies (FIAS)
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 53 Physik / 530 Physik
Sammlungen:Universitätspublikationen
Licence (German):License LogoCreative Commons - Namensnennung 3.0